# SDR UALA2010042901441

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,470 hours, 19,974 cycles
- Engine: Pwa PW2040
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT IN NR 2 ENG NOSE COWL 6 O'CLOCK POSITION.  EVALUATED DENT APPROX DIMENSIONS ARE 3.5 IN L X 2 IN W .090 DEPTH BEYOND ALLOWABLE LIMITS.  APPEARS TO BE PREVIOUS REPAIR. IAW UA-EVA-73731 PERFORMED EDDY CURRENT (HFEC) INSP.  NO DEFECTS NOTED.  NO CRACKS FOUND.  INSP TO BE REPEATED EVERY A CHECK UNTIL PERMANENT REPAIR IS ACCOMPLISHED BY NEXT C6 CHECK.
